# SDR 2015FA0000501

- Difficulty date: July 30, 2015
- Submitted: October 23, 2015
- Operation: General aviation
- Aircraft: N60TT
- Make and model: Piper PA-32-300
- Aircraft serial: 327940151
- Engine: Lyc IO540*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Belt
- Part number: 73965009
- Condition: Broken
- Location: Alternator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LOST ALL ELECTRONIC POWER DUE TO ALTERNATOR BELT BREAKING.  ALL NARROW BELTS ARE INSTALLED ON FACTORY INSTALLED AIR CONDITIONING SYS.  ALTERNATOR DRIVE BELT CONVERSION KITS, PN 767310 NEED TO BE INSTALLED IAW SL 104C.
